MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH NEARPORT¿ IV ACCESS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH NEARPORT¿ IV ACCESS; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 393526
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
20g nexiva nearport needle was defective and did not cover the bevel of the needle upon retraction.

Brand Name
BD NEXIVA¿ CLOSED IV CATHETER SYSTEM WITH NEARPORT¿ IV ACCESS
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key24144091
Report Number24144091
Device Sequence Number8997854
Product Code FOZ
UDI-Device Identifier00382903935260
UDI-Public(01)00382903935260
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2026
Report Date (Section F) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number393526
Device Catalogue Number393526
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age56 YR
Patient SexMale
Date Report Sent to FDA01/08/2026